# SDR DL757101010

- Difficulty date: April 22, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 78,629 hours, 40,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 5C INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
